Fatemeh Mohammadi
Uhler Group
2 Publications
2018 | Published | Journal Article | IST-REx-ID: 1092 |

Mohammadi F, Uhler C, Wang C, Yu J. Generalized permutohedra from probabilistic graphical models. SIAM Journal on Discrete Mathematics. 2018;32(1):64-93. doi:10.1137/16M107894X
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1547 |

Mohammadi F, Moradi S. Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society. 2015;52(3):977-986. doi:10.4134/BKMS.2015.52.3.977
[Preprint]
View
| DOI
| Download Preprint (ext.)
Grants
2 Publications
2018 | Published | Journal Article | IST-REx-ID: 1092 |

Mohammadi F, Uhler C, Wang C, Yu J. Generalized permutohedra from probabilistic graphical models. SIAM Journal on Discrete Mathematics. 2018;32(1):64-93. doi:10.1137/16M107894X
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1547 |

Mohammadi F, Moradi S. Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society. 2015;52(3):977-986. doi:10.4134/BKMS.2015.52.3.977
[Preprint]
View
| DOI
| Download Preprint (ext.)